Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Anesthesiology
Volume 2016, Article ID 7826280, 3 pages
http://dx.doi.org/10.1155/2016/7826280
Case Report

Cardiac Arrest after Local Anaesthetic Toxicity in a Paediatric Patient

Edgard Santos Professor University Hospital, Federal University of Bahia, Salvador, BA, Brazil

Received 27 August 2016; Accepted 10 October 2016

Academic Editor: Kuang-I Cheng

Copyright © 2016 Liana Maria Torres de Araújo Azi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Giaufré, “Caudal anesthesia in children,” Cah Anesthesiol, vol. 43, no. 3, pp. 281–286, 1995. View at Google Scholar
  2. S. Ciechanowicz and V. Patil, “Lipid emulsion for local anesthetic systemic toxicity,” Anesthesiology Research and Practice, vol. 2012, Article ID 131784, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. I. Kamel, G. Trehan, and R. Barnette, “Intralipid therapy for inadvertent peripheral nervous system blockade resulting from local anesthetic overdose,” Case Reports in Anesthesiology, vol. 2015, Article ID 486543, 3 pages, 2015. View at Publisher · View at Google Scholar
  4. U. Shenoy, J. Paul, and D. Antony, “Lipid resuscitation in pediatric patients—need for caution?” Paediatric Anaesthesia, vol. 24, no. 3, pp. 332–334, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. P.-A. Lönnqvist and N. S. Morton, “Postoperative analgesia in infants and children,” British Journal of Anaesthesia, vol. 95, no. 1, pp. 59–68, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. M. F. Mulroy, “Systemic toxicity and cardiotoxicity from local anesthetics: incidence and preventive measures,” Regional Anesthesia and Pain Medicine, vol. 27, no. 6, pp. 556–561, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. M. S. Ozcan and G. Weinberg, “Update on the use of lipid emulsions in local anesthetic systemic toxicity: a focus on differential efficacy and lipid emulsion as part of advanced cardiac life support,” International Anesthesiology Clinics, vol. 49, no. 4, pp. 91–103, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Mauch, O. M. Jurado, N. Spielmann, R. Bettschart-Wolfensberger, and M. Weiss, “Resuscitation strategies from bupivacaine-induced cardiac arrest,” Paediatric Anaesthesia, vol. 22, no. 2, pp. 124–129, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. J. M. Neal, C. M. Bernards, J. F. Butterworth et al., “ASRA practice advisory on local anesthetic systemic toxicity,” Regional Anesthesia and Pain Medicine, vol. 35, no. 2, pp. 152–161, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. J. M. Neal, M. F. Mulroy, and G. L. Weinberg, “American Society of Regional Anesthesia and Pain Medicine checklist for managing local anesthetic systemic toxicity: 2012 version,” Regional Anesthesia and Pain Medicine, vol. 37, no. 1, pp. 16–18, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. F. A. Donoso, S. D. Arriagada, R. F. Díaz, and R. P. Cruces, “Ventilation strategies in the child with severe hypoxemic respiratory failure,” Gaceta Medica de Mexico, vol. 151, no. 1, pp. 75–84, 2015. View at Google Scholar
  12. M. E. Kleinman, A. R. De Caen, L. Chameides et al., “Special report—pediatric basic and advanced life support: 2010 international consensus on cardiopulmonary resuscitation and emergency cardiovascular care science with treatment recommendations,” Pediatrics, vol. 126, no. 5, pp. e1261–e1318, 2010. View at Publisher · View at Google Scholar · View at Scopus